American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jürgen Ritter and Alfred Weiss. On the “main conjecture” of equivariant Iwasawa theory. J. Amer. Math. Soc. 24 (2011) 1015-1050. MR 2813337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daqing Wan. Higher rank case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 807-852. MR 1775738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daqing Wan. Rank one case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 853-908. MR 1775761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Denef and F. Loeser. Caract\'eristiques d'Euler-Poincar\'e, fonctions z\^eta locales et modifications analytiques . J. Amer. Math. Soc. 5 (1992) 705-720. MR 1151541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lawrence Corwin. The unitary dual for the multiplicative group of arbitrary division algebras over local fields . J. Amer. Math. Soc. 2 (1989) 565-598. MR 984512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia